# SDR SWIA2025101500004

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C11
- Aircraft serial: 10090
- Aircraft time: 41,270 hours, 31,782 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.    (FLIGHT 4234)    CREW STATES THAT UPON LANDING AND POST FLIGHT INSPECTION, A NLG GEAR PIN WAS FOUND IN THE NLG CAUSING THE LANDING GEAR DISAGREE. PERFORMED A GVI OF THE NLG AND SURROUNDING STRUCTURES PER AMM 32-20-00 WITH NO DEFECTS FOUND AT THIS TIME. A/C OKAY FOR CONTINUED SERVICE.
